Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nonsmoothable group actions on spin $4$–manifolds

Kazuhiko Kiyono

Algebraic & Geometric Topology 11 (2011) 1345–1359
Abstract

We show that every closed, simply connected, spin topological 4–manifold except S4 and S2 × S2 admits a homologically trivial, pseudofree, locally linear action of p for any sufficiently large prime number p which is nonsmoothable for any possible smooth structure.

Keywords
nonsmoothable group action, spin $4$–manifold, $G$–index of Dirac operator, $10/8$–theorem
Mathematical Subject Classification 2000
Primary: 57M60
Secondary: 57R57
References
Publication
Received: 26 April 2010
Revised: 22 February 2011
Accepted: 16 March 2011
Published: 14 May 2011
Authors
Kazuhiko Kiyono
Graduate School of Mathematical Sciences
The University of Tokyo
3-8-1 Komaba Meguro-ku
Tokyo 153-8914
Japan